MathSciNet Relay Station
MathSciNet bibliographic data
MR495676 (81g:47001) 47A10 (34G10 76Q05 78A45 81E05 82A15)
Deift, P. A. Applications of a commutation formula. Duke Math. J. 45 (1978), no. 2, 267–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement